MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in-stent occlusion occurred.On (b)(6) 2024, the patient underwent an arteriogram with right leg revascularization.Wire and catheter taken down the superficial femoral and popliteal arteries with selective angiography at each level.Superficial femoral-popliteal occlusion crossed, and catheter taken down the level of patent distal popliteal lumen.Atherectomy was performed in the superficial femoral and popliteal occlusions with a 2.0 mm rotablator.Then angioplasty was performed using a 5mm plain balloon.Follow-up angiogram showed segment of significant luminal irregularity in severe residual stenosis therefore this portion in the distal superficial femoral artery (sfa) was stented using a 6 x 60 mm eluvia drug-eluting open cell self-expanding stent.This was post-dilated using a 5 mm balloon which was overexpanded.Completion angiogram performed.Catheter and sheath and wire removed.Good result.Palpable pedal pulses present post intervention.On (b)(6) 2024, the patient underwent an arteriogram with right leg revascularization.Wire and catheter taken down the right superficial femoral and popliteal arteries with selective angiography performed at each level.Wire and catheter taken down to patent popliteal artery below the knee.Angiogram performed.Intravascular ultrasound taken out over wire and used to evaluate the right iliac, common femoral, superficial femoral, and popliteal arteries with the following findings: right sfa patent proximally with occlusion in the mid-thigh, distal sfa stent occluded with reconstitution of popliteal at the level of the patella.Based on angiographic and intravascular ultrasound findings, artery and stent acutely thrombosed which may be due to underlying atherosclerotic disease proximal and distal to the existing stent.A 6fr non-boston scientific atherectomy device was used in the right superficial femoral and popliteal arteries.Balloon angioplasty was performed using a 5mm plain balloon.Repeat angiogram showed superficial femoral and popliteal to be patent with flow limiting filling defect above the previously placed superficial femoral stent.This was addressed with proximal extension of the superficial femoral stenting with placement of a 6 x 80 mm self-expanding drug-eluting stent.This was post dilated using a 6mm balloon.Completion angiogram performed with satisfactory result.Catheter and sheath and wire removed.There was restored dorsalis pedis pulse in the foot post intervention.Good result from revascularization with restored three-vessel in line flow to the right foot.No residual flow limiting lesions on completion angiogram.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19625326
Report Number2124215-2024-38937
Device Sequence Number8121845
Product Code NIU
UDI-Device Identifier08714729876588
UDI-Public08714729876588
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0032578476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/27/2024
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown